# SDR COEA2012060601917

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB9
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  LEFT OUTBOARD LONGITUDINAL FLOORBEAM IS CRACKED (.25") AFT OF FRAME 34.  REMOVED, FABRICATED AND INSTALLED FLOORBEAM SECTION LEFT OUTBOARD JUST AFT OF FRAME 34 STA 1700 WATERLINE 2327.5 AND BUTTLINE 645L REF EA EO 5315-01.
